# SDR CALA2012120400841

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 47,601 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11111
- Condition: Cracked
- Location: Bs 400 S8-9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INICATION NOTED AT FRAME BS 400 BETWEEN S8 AND 9L DURING MFEC INSPECTION.  INSTALLED REPAIR IAW EA 5310-04716.
